Open Access

An inverse problem for point inhomogeneities


Full Text

Coming Soon.





Article Information

TitleAn inverse problem for point inhomogeneities
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 2, 1-12
MathSciNet MR1783771
CopyrightThe Author(s) 2000 (CC BY-SA)

Citation Example

Fritz Gesztesy and Alexander G. Ramm, An inverse problem for point inhomogeneities, Methods Funct. Anal. Topology 6 (2000), no. 2, 1-12.


BibTex

@article {MFAT129,
    AUTHOR = {Gesztesy, Fritz and Ramm, Alexander G.},
     TITLE = {An inverse problem for point inhomogeneities},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {2},
     PAGES = {1-12},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=129},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues